Interior maximum norm estimates for some simple finite element methods
ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Tome 8 (1974) no. R2, p. 5-18
@article{M2AN_1974__8_2_5_0,
     author = {Bramble, J. H. and Thom\'ee, V.},
     title = {Interior maximum norm estimates for some simple finite element methods},
     journal = {ESAIM: Mathematical Modelling and Numerical Analysis - Mod\'elisation Math\'ematique et Analyse Num\'erique},
     publisher = {Dunod},
     volume = {8},
     number = {R2},
     year = {1974},
     pages = {5-18},
     zbl = {0301.65065},
     mrnumber = {359354},
     language = {en},
     url = {http://www.numdam.org/item/M2AN_1974__8_2_5_0}
}
Bramble, J. H.; Thomée, V. Interior maximum norm estimates for some simple finite element methods. ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Tome 8 (1974) no. R2, pp. 5-18. https://www.numdam.org/item/M2AN_1974__8_2_5_0/

[1] J. H. Bramble, On the convergence of difference approximations for second order uniformly elliptic operators. Numerical Solution of Field Problems in Continuum Physics. SIAM-AMS Proceedings, Vol. 2, Providence R.I. 1970, 201-209. | MR 260200 | Zbl 0234.65086

[2] J. Nitsche, Lineare Spline-Funktionen und die Methoden von Ritz für elliptische Randwertprobleme, Arch. Rational Mech. Anal., 36 (1970), 348-355. | MR 255043 | Zbl 0192.44503

[3] L. A. Oganesjan and P. A. Rukhovets, Investigation of the convergence rate of variational-difference schemes for elliptic second order equations in a two-dimensional domain with a smooth boundary. -. Vy_isl. Mat. i Mat. Fir. 9 (1969),1102-1120 (Russian). (Translation : U.S.S.R. Comput. Math, and Math. Phys.). | MR 295599 | Zbl 0234.65093

[4] V. Thomée, Discrete interior Schauder estimates for elliptic difference operators. SIAM J. Numer. Anal., 5 (1968), 626-645. | MR 238505 | Zbl 0176.15901

[5] V. Thomée, Approximate solution of Dirichlet's problem using approximating polygonal domains. Topics in Numerical Analysis. Edited by J. J. H. Miller. Academic Press 1973, 311-328. | MR 349034 | Zbl 0276.65054

[6] V. Thomée and B. Westergren, Elliptic difference equations and interior regularity, Numer. Math. II (1968), 196-210. | MR 224303 | Zbl 0159.38204